MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)

STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Model Number 240099155
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of visualization during procedure, caused by intermittent power loss of the connected or cart.Please note that the procedure was completed successfully, with no reports of adverse consequences.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of visualization caused by intermittent power loss probable root cause: ¿ overloading the cart ¿ use error the reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
 
Event or Problem Description

Brand Name
CONNECTED OR CART, 120 V
Common Device Name
CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9746076
Report Number0002936485-2020-00077
Device Sequence Number14119258
Product Code BZN
UDI-Device Identifier00858701006360
UDI-Public00858701006360
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240099155
Device Catalogue Number0240099155
Device Lot Number2019AN01144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1